# SDR N6WA2015080301

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 16,178 hours, 10,672 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Insulation
- Condition: Unsecure
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT BLEED DUCT WARNING MSG IN FLIGHT.  FOUND INSULATION BLANKET OPEN AROUND LT ANTI-ICE VLV BELOW THE MT138 LOOP.  SECURED BLANKETS & HAD CREW PERFORM ENG RUN FOR 5 MIN.  OPERATIONS TESTED GOOD IAW AMM 36-10-00.
